# SDR 95ZZZX2974

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N746H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 2330 · Entertainment System
- Part: Pa System
- Part number: M4000
- Condition: Defective
- Location: Cabin
- Part time: 1,069 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA SYSTEM DEFECTIVE.  BRIEFING CANNOT BE SELECTED OR TURNED OFF.
